# SDR 97ZZZM517

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP, THE AFT FLAP HAS A CORRODED AREA AT 9 FEET FROM THE OUTBOARD END.  REMOVED CORROSION, REVEALED PUNCTURE HOLE IN FLAP FULL OF FILLER.  CUT OUT CORRODED AREA.  REQUIRES COMPOSITE REPAIR.  CLEANED OUT OLD POTTING MATERIAL.  PRIMED AREA IAW 51-10-2 AND MM 51-20-2.  POTTED REPAIR SANDED SMOOTH IAW SRM 51-40-6.  PRIMED REPAIR AREA IAW SRM AND MM 51-10-2, 51-20-2.  COMPLETE REPAIR DONE IAW SRM 51-40-6.  (M)
